On the Low-Rank Approximation Arising in the Generalized Karhunen-Loeve Transform
Xue-Feng Duan,
Qing-Wen Wang and
Jiao-Fen Li
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We consider the low-rank approximation problem arising in the generalized Karhunen-Loeve transform. A sufficient condition for the existence of a solution is derived, and the analytical expression of the solution is given. A numerical algorithm is proposed to compute the solution. The new algorithm is illustrated by numerical experiments.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/528281.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/528281.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:528281
DOI: 10.1155/2013/528281
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().